# SDR DL76S070852

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6BAR01001N
- Condition: Worn
- Location: Bs 1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1417 LEFT FLOOR SUPPORT ANGLE HAS AN ELONGATED FASTENER HOLE.  BULK CARGO COMPT, BS1417, STR 36L AREA FLOOR SUPPORT ANGLES ELONGATED HOLE REPAIRED IAW ERA 462310-14AD REV ORG.
